USMLE Forums banner

1 - 7 of 7 Posts

·
Registered
Joined
·
316 Posts
Discussion Starter #1
A 47-year-old truck driver with a history of obesity and gastritis complains of diarrhea that significantly affects the timeliness of his delivery routes. He says his gastritis has been "acting up" lately and he has taken a lot of antacids, but doesn’t know the active ingredient. On examination you find that his deep tendon reflexes are significantly slowed. Which antacid is this patient likely taking?
A. Magnesium hydroxide
B. Aluminum hydroxide
C. Ranitidine
D. Calcium carbonate
E. Omeprazole
 
  • Like
Reactions: TBS2017

·
Registered
Joined
·
919 Posts
oh darn!! i missed out diarrhea. i was just about to ask u why u would say magnesium when the patient doesnt have diarrhea. sigh.. i need to sleep. how blind!!!

im switching to magnesium now. :p
 

·
Registered
Joined
·
316 Posts
Discussion Starter #7
yep mg hydroxide is the ryt ans... Mg hydroxide causes both diarrhea and deep tendon reflexes..
 
1 - 7 of 7 Posts
Top